This question was answered on Fri 13, Feb 2009 02:13am by Dr. Malathesh K

Bedoyecta Tri

Asked by Unregistered (Female; 23; apendecides 2 premature pregnancies; Relevant drugs:she isnt taking any at the moment ) on Thu 12, Feb 2009 05:55pm

my wife is 80 pounds 4 feet 11 inches and has had 2 premature pregnancies as a result of her losing an extra 10 pounds after each baby and lack of energy her mother went out and bought her this medicine called Bedoyecta Tri in a injection form its a mexican medicine it contains hidroxocobalamina 10,000 mcg clorhidrato of tiamina (vitamin B1) 100 mg clorhidrato of piridoxina (vitamin B6) vehiculo cbp 2 mL its in spanish sorry hope u can figure it out but my question is what are the side effects this medicine causes and what is the point of the medicine i havent let her take it yet cause im worried it will harm her since they just went out and bought it over the counter her mother says its for energy and weight gain so any insite u guys can give me would be greatly appriciated plz and thank you

Actions: | Forward |



Security code
Enter the text as shown above

E-Mail me when someone replies to this post
Answer by Dr. Malathesh K  on Fri 13, Feb 2009 02:13am:

Vitamin B complex has all the water-soluble vitamins that dissolve in water. These vitamins are absorbed by the body for vital body functions on a day to day basis and rest of the B vitamins will be excreted as waste materials with the urine. Side effects of B complex vitamins are negligible. Vitamin B1 and B6 when present in high levels can deplete other vitamins of the B group, so it should be wisely consumed. Overdose also show signs of numbness, depression, calcium deficiency, nerve degeneration, fatigue, insomnia, muscle cramps, heart palpitations, skin eruptions, increased dream activity, high blood pressure, severe calcium deficiency, decreased estrogen, osteoporosis, headaches and mood swings. It is dangerous to take any medications without consulting GP. I would suggest you to consult your GP and discuss the possibilities.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.

Please rate my answer (select the stars, no need to log in.)  


Comment by jhon doe on Tue 01, Dec 2009 02:49pm:
im 21 years of age im 5"7 and weigh 190 pounds im having anxiety problems right now and i was thinking of using the beyodecta tri shots for my health im having vision problems and i was hoping this would help me out... what should i do??

Comment by bernardo on Fri 07, May 2010 12:11am:
i already shot my self about 100 times plus in about three years do to my anemia and i will tell you it is a very good vitimins, side afect nottttttttttttt you need to eat good to over come side efects eat the super food name spinish and mushrooms as well this combo will make you fly.

Comment by Evelyn on Thu 16, Sep 2010 08:52am:
Do Bedoyecta Tri injections cause nausea?

Comment by Dottie on Tue 30, Nov 2010 11:27pm:
my mom bought this injection and it doesnt say how much to administer shes 5'1 126lbs .. 56yrs old .. can anyone give me a proper dosage ?

Comment by on Thu 03, Mar 2011 09:38pm:
Watch for side effects of Bedoyecta after starting a cycle of usage, and be careful to only take the recommended dosage of the drug. Side effects and symptoms of overdoses include heart palpitations, numbness, fatigue, high blood pressure and muscle cramps.

Comment by on Wed 23, Mar 2011 01:53am:
Please follow us on Facebook by clicking the like button below

Comment by fredrick manny on Thu 01, Sep 2011 11:27am:
I am 21 year old about 5'9 i had depression and anxiety attacs since i ws young it faded away but i started lacking on sleep drinking out and it made the pannic attacks come back. I hird of bedogecta i actually drinked the capsukles it was good but thren i took the shoat and it made things wors my fingers started feeling numb, hear palpation rose started feeling dizzy and a very uncomfterball filling as if i ws natuarally high what should i do should i continue taking the shoat or is it just my nerves and anxiety attacks taking over please help.

Comment by jesse on Tue 20, Mar 2012 05:05pm:
how often are you suppose to inject this medication

Comment by gilbert linares on Wed 28, Mar 2012 02:35pm:
I used this product on my cyclists one shot every two weeks. This is back in El Salvador, in the USA not allowed for different reasons. You know what i mean.

Comment by sally on Thu 07, Jun 2012 05:15pm:
Bedoyecta Tri shots are totally safe. the treatment is 2 weeks 10 shots in total. One every other day. there are no bad side effects. this has helped me alot with nerves, stress and sleeping. I take them every 6 months. Just make sure you never take them expired.

Comment by gloria on Tue 05, Nov 2013 04:20am:
i have high blood pressure but work alot feel tired a friend gave me the vitamins to take but am opprehensive dont want side affects like heart palpatations os it safe to take?

This question is open for comments.  Please share your opinion.




Security code
Enter the text as shown above

E-Mail me when someone replies to this post

What users are searching right now on Ask Medical Doctor:
ABOR     alkadhankani     utiandeFGR     postero     vibration in vaginal area     average     Abdomen Burning     what     diabetessysmptoms     braina     drsheetalkaultinnitus     foliglo     Schizophrenia     My     ardordesenos     Search for answers     dhea     Search for answers     fattypubis     Search for answers     Knee     persightous     Search for answers     Cyst bottom of neck     mtk     klacid     deer     figure     fight depresion     paininribcage     fat vulva     benign intracranial hypertension     Can I have sex on Friday after using monistat 3     c1fracture     bacteria vaginitis     Excruciating     osteoperosis     hirschbaums disease     NO     dr sheetal kaul carribean     are     raisedbubbleonleg     why is anemia harmful     blind spot     vaginal     blind spot     herpes     teenphysicalexam     Body     Tail bone hurts and I did not fall whats causing it     spermatic artery     TINGALINGINLEFTHANDARM     THOUGHT     shudder     TB     Symptoms20of20tonsillitis     ifeelabloodpulsinginmyfoot     swollenlymphnode     Symptoms of ms     endovet ces     whydomyhandsgonumbandhurt     Swine Flu     Bile duct     Swelling in toes     Sulfureous     ANALEAZE     hand is drawing and locking     Scabs     Subsegmental     Subchorionic Haemorrhage     lower pain and burning in abdomen     anxiety     Sty     canker     phenomia     maxtra     DRCHARLES W     GoodDay     mersyndol imigran     hasthmethu do problem     Effexor     is     sleep deprivation     when women pass clear liquid after sex what does it mean     abdominal     why     Strangesensationairyfluttery     terms     doestheyellowfevervaccinecancelthebirthcontrolpill     Shortness of breath no tightness     TESTESTERONE     vagus     Stiff     Stic     IUDs     Stdonenightstand     what are cephalosporins     heachache and joint pain in the body with feverish     likoriakyahai     Dizzy     foot swell     Asymmetricleft     Lumpofpelvis     stomach pain and rectal bleeding     topamax     IgM     My13montholdpoopstomuchShepoopsatleasteightorninetimesadayifnotmoreItsnotru10023ResultchosennicknameOriersolasermregisteredregisteringonlymodeisON     jawnoises     steurgeons syndrome     howtoincresemysperm     DRCHARLES     pressure20in20throat     Chicory     blood dyscrasia     rodogyl     PAIN     shadowsfromthecornerofeyes     flashing     damaged vessels inside penis shaft     itchypalms     specialist     Measles     lacking sleep     golong     pregnency     hepatic     candid B for pimples     swell     how     duringsexpenisdischarge     radiatingrighthipandlegpain     salvitoryglandcancercontained     aching     REVOTRIL     TESTESTERONE     Shortness of breath no tightness     terms     why     abdominal     when women pass clear liquid after sex what does it mean     sleep deprivation     is     Effexor     hasthmethu do problem     mersyndol imigran     GoodDay     DRCHARLES W     maxtra     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us